I started to get these sevre hot sweats 9 years ago, I and many doctors and so called experts thought it was the menopause, but after exhausting all the different types of HRT with no effect whatsoever and many tests for other problems such as diabetes, thyroid problems, etc etc, seeing endocrinologists, gyneacologists, I then saw another expert in endocrinology ( yet again private which cost a fortune) who said it was a problem with my nervous system and definately not the menopause, but didnt really know what the problem was, he wrote to my GP telling him to try me on Anti-depressants (not for depression but apparantly they can work on the nervous system) or try Bromide, both of which my GP did, they didnt make any difference to my symptoms just made me ill. At this point i will relay to u all the other symptoms that have come with these hot sweats, headaches, fatigue, palpitations, feeling sick, diziness, weight gain, tender breasts, no energy, (no sleep any night because the sweats wake me every hour, I have to get up and change my nightclothes as they are soaked, this happens 24/7 all day all night, and obviously is very embarrassing if i am out anywhere, the sweat just pours off of me, even in icy weather conditions) I have fans in most rooms of my house its the only relief i can get sitting in front of them to cool down. This condition is ruining my life and that of my husband. I am a 50 year old woman who feels her life is already over, we have had holidays ruined, and our social life is practically zero. I have also tried health food and tablet remedies, reflexology, acupuncture etc all to no avail. My GP is very sympathetic but says this has now beaten him. I dont want to be like this until I die, i just want to have a normal life. Is there anyone out there who can help.. please e.mail me, i would be eternally gratefull if it helps.thanks for taking the time to read this..Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?